# SDR AALA970429

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN RIGHT CUSP STATION 218, OUTBOARD OF NR 6 TRACK.  REPLACED CUSP FROM STATION 210 TO 220, RT SIDE PER SRM 53-01.  (M)
